An asymptotic formula in Waring's problem.

И.М. Виноградов

Matematiceskij sbornik

  • Volume: 43, Issue: 2, page 169-174
  • ISSN: 0368-8666

How to cite


Виноградов, И.М.. "An asymptotic formula in Waring's problem.." Matematiceskij sbornik 43.2 169-174. <>.

author = {Виноградов, И.М.},
journal = {Matematiceskij sbornik},
keywords = {Number theory},
language = {eng},
number = {2},
pages = {169-174},
publisher = {Tipogr. Lissnera i Sobko},
title = {An asymptotic formula in Waring's problem.},
url = {},
volume = {43},

AU - Виноградов, И.М.
TI - An asymptotic formula in Waring's problem.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 2
SP - 169
EP - 174
LA - eng
KW - Number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.